| Model Number |
863065 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that suresigns vm6 patient monitor locked presenting system error 1036; it was only possible to turn off equipment by removing the battery.The device was not in use at the time the issue was discovered.